MAUDE Adverse Event Report: VESALIO, INC. PVASC 6.0 MM X 44 MM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION, PRODUCT CODE: QEW

VESALIO, INC. PVASC 6.0 MM X 44 MM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION, PRODUCT CODE: QEW
Model Number VP-6044-F3RR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During thrombectomy of lower leg (tibial artery) the pvasc detached from the delivery wire while trying to remove device from body.Large piece of tissue (not clot) was trapped between the tip of the penumbra bolt 7 and the pvasc device.This large chunk got caught in the pvasc and since it was solid and much larger than the bolt 7 tip, the friction an force caused the pvasc to detach.

Brand Name
PVASC 6.0 MM X 44 MM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION, PRODUCT CODE: QEW
Manufacturer (Section D)
VESALIO, INC.
2305 historic decatur rd.
suite 100
san diego CA 92106 6071
Manufacturer Contact
hung nguyen
105 n. pointe drive
lake forest, CA 92630
9494918327
MDR Report Key25223015
Report Number3014498720-2026-00002
Device Sequence Number21284620
Product Code QEW
UDI-Device Identifier00851279008514
UDI-Public851279008514
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-6044-F3RR
Device Catalogue NumberVP-6044-F3RR
Device Lot Number112125D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown